# SDR UPS99829593

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE SKIN AND DOUBLER AT FS 1654 AND LONG 31L ARE CORRODED BEYOND LIMITS.  REPAIRED SKIN AND INTERNAL DOUBLER IAW DHC SK840-923.
